Eva Sweeney (Eva Sweeney) wrote in vaginapagina,
Eva Sweeney
Eva Sweeney
vaginapagina

Cipro and Constipation

Hey all,

I have a question. About two weeks ago I thought I had a UTI. I get UTIs a lot so I already had Cipro onhand. I took it for about five days and my UTI went away. After taking the Cipro I had one day of kind of diarrhea. Since then I've had normal poops except for the fact that I feel the need to go several times a day after I poop (and when I try, nothing happens). I'm usually a once-a-day person. I feel like I'm not having a complete poop even though I'm going my regular amount. I know antibiotics can mess with your GI tract. I was just wondering if anyone knew anything about this. I emailed my gynecologist but she hasn't responded.

Thanks!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments